# SDR 2023FA0000573

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: General aviation
- Aircraft: N437GA
- Make and model: Gulstm GIV
- Aircraft serial: 1437
- Aircraft time: 7,602 hours, 3,387 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Bottle
- Part number: 30100010
- Part serial: 09143A11
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU START AND WHEN APU MASTER SWITCH PUSHED, APU FIRE BOTTLE UNCOMMAND DISCHARGED HAPPENED. VISUAL CHECK PERFORMED, FOUND APU FIRE BOTTLE EMPTY, REFER TO ATL SEQ. #11268. PERFORMED FULL WIRING CHECK IAW WDM 26-21-00 REV. 31 DATED JUL 2011, ALL FOUND SATISFACTORY.  APU PLACARDED INOPERATIVE UNDER MEL 26-12-01 CATEGORY C, REFER TO ATL SEQ. #11271.  FULL WIRING CHECK ITW WDM 26-21-00 REV. 31 DATED JUL 2011, ALL FOUND SATISFACTORY (ATL SEQ.#11271).  REPLACED APU FIRE BOTTLE DISCHARGE SWITCH (PRECAUTIONARY) IA W AMM 49-00-00 REV. 34 DATED 04 MAR 2022 (ATL SEQ. #11293). REPLACED APU FIRE BOTTLE IA W AMM 26-02-00 REV. 34 DATED 04 MAR 2022 (ATL SEQ. #11292. APU OPERATIONAL CHECK FOUND SATISFACTORY.
